# SDR ASAA2022052438443

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,279 hours, 7,951 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIRE TEST FAILED. GROUNDED - YES. ACCOMPLISHED VISUAL CHECK OF ENG#1 FIRE LOOP LUG CONNECTIONS & ENG #1 SYSTEM CHECK B737-900 AMM 26-11-00 REVERSED ENG#1 SWITCH TO NORMAL.
